# SDR DALA2023082106815

- Difficulty date: August 5, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 59,956 hours, 31,235 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 CORROSION INTERCONNECTING STRUT OB FLAP ON LH WING. CORRECTIVE ACTION: REPLACED INTERCONNECTING STRUT OB FLAP ON LH WING AS PER A320 FAM AMM 27-51-44-000-001-A AND AMM 27-51-44-400-001-A. (2902847)
